Publication List of Hongwei Long

 

[1] A. Bensoussan, H. Long, S. Perera, and S. Sethi, Impulse control with random reaction periods: A central bank intervention problem, Operations Research Letters (2012), doi:10.1016/j.orl.2012.06.12

[2] Hongwei Long, Parameter estimation for a class of stochastic differential equations driven by small stable noises from discrete observations, Acta Mathematica Scientia, 30B (2010), 645-663

[3] Zdzislaw Brzezniak, Hongwei Long and Isabel Simao, Invariant measures for stochastic evolution equations in M-type 2 Banach spaces, Journal of Evolution Equations, 10 (2010), 785-810.

[4] Yaozhong Hu and Hongwei Long, On the singularity of least squares estimator for mean-reverting -stable motions, Acta. Math. Sci., 29B (2009), 599-608.

[5] Hongwei Long, Least squares estimator for discretely observed Ornstein-Uhlenbeck processes with small Levy noises, Statistics and Probability Letters, 79 (2009), 2076-2085.

[6] Yaozhong Hu and Hongwei Long, Least squares estimator for Ornstein-Uhlenbeck processes driven by -stable motions, Stochastic Processes and their Applications, 119 ( 2009), 2465-2480.

[7] Michael A. Kouritzin and Hongwei Long, On extending the classical filtering equations, Statistics and Probability Letters 78 (2008), 3195-3202.

[8] Yaozhong Hu and Hongwei Long, Parameter estimation for Ornstein-Uhlenbeck processes driven by alpha-stable Levy motions, Communications on Stochastic Analysis, 1 (2007), 175-192.

[9] S. Kim, S. Li, H. Long, and R. Pyke, Analyzing network traffic for malicious activity, Canadian Applied Math. Quarterly 12 (2004), 479-489.

[10] Michael A. Kouritzin, Hongwei Long, and Wei Sun,  Markov chain approximations to filtering equations for reflecting diffusion processes,   Stochastic Processes and their Applications 110 (2004),   275-294.

[11] Hongwei Long and I. Simao, A note on the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by a dissipative drift and a potential,  Infinite Dimensional Analysis, Quantum Probability and Related Topics 7 (2004),   249-259.

[12] Hongwei Long and I. Simao,  Essential self-adjointness of  Ornstein- Uhlenbeck  operators   perturbed by certain drifts and singular potentials,   Communications in Applied Analysis  8 (2004),   167-184.

[13] S. Kim, M.A. Kouritzin, H. Long, J. McCrosky and X. Zhao, A stochastic grid filter for multi-target tracking, The Proceedings of SPIE Defense & Security Symposium on Signal Processing, Sensor Fusion, and Target Recognition XIII,  Volume 5429, Ed. by I. Kadar, Orlando, USA, 2004, pp. 245-253.

[14] Michael A. Kouritzin, Hongwei Long, and Wei Sun, Nonlinear filtering for diffusions in random environments, Journal of Theoretical  Probability 16 (2003),   1-20.

[15] Michael A. Kouritzin, Hongwei Long and Wei Sun,  On Markov chain approximations to semilinear partial differential equations driven by Poisson  measure noise, Stochastic Analysis and Applications 21 (2003),   419-441.

[16] M. A. Kouritzin, H. Long, X. Ma and W. Sun, Non-recursive and Recursive methods for parameter estimation in filtering problems.  The Proceedings of SPIE AeroSense Conference on Signal Processing, Sensor Fusion, and Target Recognition XII, Volume 5096, Ed. by I. Kadar, 2003, pp. 585-596.

[17] D. Ballantyne, M.A. Kouritzin, H. Long, J. Hailes, and J. Wiersma, A hybrid weighted interacting particle filter for multi-target tracking. The Proceedings of SPIE AeroSense Conference on Sign al Processing, Sensor Fusion, and Target Recognition XII, Volume 5096, Ed. by I. Kadar, 2003, pp. 244-255.

[18] Michael A. Kouritzin and Hongwei Long, Convergence of Markov chain approximations to stochastic reaction diffusion equations,   The Annals of Applied Probability 12 (2002),   1039-1070.

[19] D. Ballantyne, M.A. Kouritzin, H. Long and W. Sun,  Discrete-space particle filters for reflecting diffusions, The Proceeding of 2002 IEEE Aerospace Conference, Big Sky, MT.

[20] Hongwei Long and I. Simao, On the essential self-adjointness of   perturbed Ornstein-Uhlenbeck operators on Hilbert spaces, Communications in Applied  Analysis   5 (2001), 371-382.

[21] Hongwei Long, An approximation criterion for essential self-adjointness of Dirichlet operators on certain Banach spaces,   Potential Analysis 13 (2000),   409-421.

[22] Hongwei Long,  Necessary and sufficient conditions for the symmetrizability of differential operators over infinite dimensional state spaces,  Forum Mathematicum 12 (2000), 167-196.

[23] Hongwei Long and Isabel Simao,  Kolmogorov equations in Hilbert spaces with application to essential self-adjointness of symmetric diffusion operators,   Osaka J. Math. 37 (2000), 185-202.

[24] Hongwei Long,   Kato's inequality and essential self-adjointness of Dirichlet operators on certain Banach spaces, Stochastic Analysis and Applications  16 (1998), 1019-1047.

[25] Hongwei Long, Anticipating quadrant and symmetric integrals in the plane with application to Wiener space,  Acta Math. Sci. 17  (1997), 1-11.

[26] Hongwei Long, On the rate of convergence in the central limit theorem for two-parameter martingale differences,  Acta Math. Sci16 (1996), no. 3,  287-295.

[27] Hongwei Long, The pathwise uniqueness of solutions of non-Markovian stochastic differential equations with jumps in plane, Chinese Science Bulletin  39  (1994), 1853-1858.

[28] Hongwei Long, The approximation theorem of stochastic differential   equations in the plane, Acta Math. Sci14   (1994), 272-282.

[29] Yaozhong Hu and Hongwei Long, Symmetric integral and the approximation theorem of stochastic integrals in the plane,  Acta Math. Sci. 13   (1993),  153-166.

[30] Hongwei Long, On the Description: Description: Description: Description: C:\Documents and Settings\hlong1\My Documents\ThirdYearReview\CVLong07_files\image002.gif-optimal control of stochastic differential equations  in  the  plane, In: Development of Enterprises and System Engineering, Ed. by Chinese Association of System Engineering, pp. 428-438, Chinese Science  and Technology Press, 1992 (in Chinese).

 

Manuscripts:

[31] Hongwei Long and Lianfen Qian, Nadaraya-Watson estimator for stochastic processes driven by stable Levy motions. Submitted, 2012.

[32] H. Long, Y. Shimizu, and W. Sun, Least squares estimators for discretely observed stochastic processes driven by small Levy noises. Submitted, 2012.